Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/1098
Type: Artigo de periódico
Title: A FREE BOUNDARY ISOPERIMETRIC PROBLEM IN HYPERBOLIC 3-SPACE BETWEEN PARALLEL HOROSPHERES
Author: CHAVES, Rosa Maria Barreiro
SILVA, Marcio F. da
PEDROSA, Renato H. L.
Abstract: We investigate the isoperimetric problem of finding the regions of prescribed volume with minimal boundary area between two parallel horospheres in hyperbolic 3-space (the part of the boundary contained in the horospheres is not included). We reduce the problem to the study of rotationally invariant regions and obtain the possible isoperimetric solutions by studying the behavior of the profile curves of the rotational surfaces with constant mean curvature in hyperbolic 3-space. We also classify all the connected compact rotational surfaces M of constant mean curvature that are contained in the region between two horospheres, have boundary partial derivative M either empty or lying on the horospheres, and meet the horospheres perpendicularly along their boundary.
Subject: constant mean curvature surfaces
hyperbolic space
isoperimetric problem
Country: Estados Unidos
Editor: PACIFIC JOURNAL MATHEMATICS
Citation: PACIFIC JOURNAL OF MATHEMATICS, v.244, n.1, p.1-20, 2010
Rights: aberto
Address: http://apps.isiknowledge.com/InboundService.do?Func=Frame&product=WOS&action=retrieve&SrcApp=EndNote&UT=000273148200001&Init=Yes&SrcAuth=ResearchSoft&mode=FullRecord
http://apps.isiknowledge.com/InboundService.do?Func=Frame&product=WOS&action=retrieve&SrcApp=EndNote&UT=000273148200001&Init=Yes&SrcAuth=ResearchSoft&mode=FullRecord
Date Issue: 2010
Appears in Collections:IMECC - Artigos e Materiais de Revistas Científicas

Files in This Item:
File Description SizeFormat 
art_CHAVES_A_FREE_BOUNDARY_ISOPERIMETRIC_PROBLEM_IN_HYPERBOLIC_2010.pdfpublished version428.86 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.